Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 8, NWS Jacksonville, FL

February 18, 20124 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 18, 2012, 11:42 PM EST for 4 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 18, 2012, 11:42 PM EST (04:42 UTC)
Expired
Feb 19, 2012, 12:15 AM EST
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 18, 8:24 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 4.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WUUS52 KJAX 190442
SVRJAX
GAC025-229-299-305-190530-
/O.NEW.KJAX.SV.W.0008.120219T0442Z-120219T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 PM EST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  PIERCE COUNTY IN SOUTHEAST GEORGIA
  WESTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1230 AM EST

* AT 1142 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED NEAR DEENWOOD...OR NEAR WAYCROSS...AND MOVING EAST AT 45
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOBOKEN...PATTERSON...HICKOX...NAHUNTA AND RAYBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3150 8189 3105 8195 3116 8248 3122 8254
      3136 8237
TIME...MOT...LOC 0442Z 262DEG 39KT 3129 8224

$$

SANDRIK
6 follow-up statements
276 
WWUS52 KJAX 190452
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1152 PM EST SAT FEB 18 2012

GAC025-229-299-305-190530-
/O.CON.KJAX.SV.W.0008.000000T0000Z-120219T0530Z/
WAYNE GA-WARE GA-PIERCE GA-BRANTLEY GA-
1152 PM EST SAT FEB 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR WESTERN BRANTLEY...PIERCE...EASTERN WARE AND SOUTHERN WAYNE
COUNTIES...

AT 1152 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR BLACKSHEAR...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HICKOX...NAHUNTA...RAYBON...HORTENSE AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3109 8213 3127 8236 3136 8237 3150 8189
      3105 8195
TIME...MOT...LOC 0452Z 264DEG 38KT 3130 8212

$$

SANDRIK
041 
WWUS52 KJAX 190457
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1157 PM EST SAT FEB 18 2012

GAC299-190507-
/O.CAN.KJAX.SV.W.0008.000000T0000Z-120219T0530Z/
WARE GA-
1157 PM EST SAT FEB 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3121 8218 3127 8226 3138 8224 3150 8189
      3115 8194
TIME...MOT...LOC 0457Z 265DEG 37KT 3130 8206

$$

GAC025-229-305-190530-
/O.CON.KJAX.SV.W.0008.000000T0000Z-120219T0530Z/
WAYNE GA-PIERCE GA-BRANTLEY GA-
1157 PM EST SAT FEB 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR CENTRAL BRANTLEY...SOUTHEASTERN PIERCE AND SOUTHERN WAYNE
COUNTIES...

AT 1157 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTH OF PATTERSON...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NAHUNTA...RAYBON...HORTENSE AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3121 8218 3127 8226 3138 8224 3150 8189
      3115 8194
TIME...MOT...LOC 0457Z 265DEG 37KT 3130 8206

$$

SANDRIK
044 
WWUS52 KJAX 190502
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1202 AM EST SUN FEB 19 2012

GAC025-229-305-190530-
/O.CON.KJAX.SV.W.0008.000000T0000Z-120219T0530Z/
WAYNE GA-PIERCE GA-BRANTLEY GA-
1202 AM EST SUN FEB 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR CENTRAL BRANTLEY...SOUTHEASTERN PIERCE AND SOUTHERN WAYNE
COUNTIES...

AT 1202 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR PATTERSON...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NAHUNTA...RAYBON...HORTENSE AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3124 8215 3129 8223 3139 8217 3150 8189
      3115 8194
TIME...MOT...LOC 0502Z 266DEG 36KT 3133 8202

$$

SANDRIK
773 
WWUS52 KJAX 190506
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1206 AM EST SUN FEB 19 2012

GAC025-229-305-190530-
/O.CON.KJAX.SV.W.0008.000000T0000Z-120219T0530Z/
WAYNE GA-PIERCE GA-BRANTLEY GA-
1206 AM EST SUN FEB 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR CENTRAL BRANTLEY...EASTERN PIERCE AND SOUTHERN WAYNE COUNTIES...

AT 1207 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR HORTENSE...OR 7 MILES SOUTHEAST OF PATTERSON...MOVING EAST AT 40
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3127 8214 3134 8214 3140 8209 3150 8189
      3115 8194
TIME...MOT...LOC 0507Z 265DEG 35KT 3133 8196

$$

SANDRIK
967 
WWUS52 KJAX 190513
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1213 AM EST SUN FEB 19 2012

GAC025-229-305-190530-
/O.CON.KJAX.SV.W.0008.000000T0000Z-120219T0530Z/
WAYNE GA-PIERCE GA-BRANTLEY GA-
1213 AM EST SUN FEB 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR NORTHERN BRANTLEY...EASTERN PIERCE AND SOUTHERN WAYNE COUNTIES...

AT 1214 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR HORTENSE...OR 8 MILES NORTH OF NAHUNTA...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3129 8210 3137 8205 3142 8206 3150 8189
      3122 8193
TIME...MOT...LOC 0514Z 265DEG 35KT 3133 8188

$$
946 
WWUS52 KJAX 190515
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1215 AM EST SUN FEB 19 2012

GAC025-229-305-190525-
/O.CAN.KJAX.SV.W.0008.000000T0000Z-120219T0530Z/
WAYNE GA-PIERCE GA-BRANTLEY GA-
1215 AM EST SUN FEB 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRANTLEY...EASTERN
PIERCE AND SOUTHERN WAYNE COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3129 8210 3137 8205 3142 8206 3150 8189
      3122 8193
TIME...MOT...LOC 0515Z 265DEG 35KT 3133 8187

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 9:33 PM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Feb 18, 9:33 PM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 PM EST SAT FEB 18 2012

.UPDATE...
A MESO-LOW WAS NOTED ON THE SQUALL LINE OVER SOUTHWEST GEORGIA AND
HAVE TRACKED THIS FEATURE ALL EVENING ACROSS LOWER ALABAMA.AS THIS
MESO-LOW SEEMS TO BE HELPING TO ENHANCE THE CONVECTION LOOKS LIKE
THERE IS A GOOD CHANCE IT WILL HOLD TOGETHER AS IT MOVES INTO THE
INTERIOR PORTIONS OF SOUTHEAST GEORGIA DESPITE MORE STABLE AIR
OVER OUR AREA. THUS THE TORNADO WATCH WAS ISSUED FOR THE AREA.
RIGHT NOW LOOKS LIKE WIND GUSTS TO AROUND 70 MPH ARE THE PRIMARY
THREAT BUT SOME ISOLATED TORNADOES ARE POSSIBLE. GIVEN THE SUPPORT
OF THE MESO-LOW FEATURE WOULDN'T BE SURPRISED IF A LONG TRACKED (AT
LEAST RELATIVE TO OUR AREA) TOUCHDOWN OCCURRED OVERNIGHT. SO FAR
MOST OF THE REPORTS FROM THE TALLAHASSEE AREA OR RESPONSIBILITY HAVE
BEEN FROM WIND DAMAGE AND LOCALIZED FLOODING.

AFTER THAT THE SEVERE THREAT WE SHOULD SEE A LITTLE BREAK UNTIL
THE MAIN LOW DEVELOPS OVER THE MOUTH OF THE MISSISSIPPI AND MOVES
INTO CENTRAL ALABAMA-GEORGIA. THAT WILL DRAG A COLD FRONT ACROSS
THE AREA ON SUNDAY. TIMING LOOKS LIKE EARLY TO MID MORNING FOR
INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY AND THEN LATER
MORNING TO AFTERNOON FOR THE COAST AND REST OF NORTH FLORIDA.

&&

.AVIATION...
OTHER THAN THE SQUALL LINE TIMING WITH THE 850 MB TROUGH HANGING
BACK AND A SECONDARY TROUGH MOVING ACROSS THE AREA TOMORROW LOW
CEILINGS ARE GOING TO BE AN ISSUE THROUGH SUNSET ALONG WITH SOME
LOW LEVEL WIND SHEAR.

&&

.MARINE...
A WARM FRONT WILL LIFT NORTH OF THE REGION TONIGHT...FOLLOWED BY A
STRONG FRONTAL PASSAGE ON SUNDAY. THIS COLD FRONT WILL BRING A
ROUND OF SHOWERS AND STORMS WITH IT...FOLLOWED BY INCREASING WIND
SPEEDS. SMALL CRAFT ADVISORY WINDS ARE EXPECTED FOR SUNDAY
AFTERNOON THROUGH MONDAY MORNING. A PERIOD OF GALE FORCE GUSTS MAY
BE POSSIBLE OVER THE OFFSHORE WATERS SUNDAY NIGHT.

HIGH PRESSURE WILL THEN BUILD IN FOR THE FIRST PART OF THE WEEK.
A LOW PRESSURE SYSTEM WILL AFFECT THE REGION FOR MID
WEEK...FOLLOWED BY BUILDING HIGH PRESSURE TOWARD NEXT WEEKEND.

RIP CURRENTS: LOW RISK ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  72  38  63 /  70  70  10   0
SSI  60  74  41  56 /  30  70  10   0
JAX  62  75  40  62 /  20  60  10   0
SGJ  63  75  43  61 /  10  60  10   0
GNV  62  74  40  66 /  20  70  10   0
OCF  64  76  42  68 /  20  60  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM SUNDAY TO 10 AM EST MONDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

&&

SANDRIK/PETERSON
Hazardous weather outlook, Feb 18, 9:22 PM EST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 PM EST SAT FEB 18 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-191100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
922 PM EST SAT FEB 18 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND
THE ADJACENT COASTAL WATERS.

...TORNADO WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND
A PORTION OF NORTHEAST FLORIDA UNTIL 4 AM...

...SMALL CRAFT ADVISORY IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

.DAY ONE...TONIGHT...

A SQUALL LINE WILL MOVE INTO THE AREA TONIGHT...FIRST ENTERING
THE WESTERN HALF BETWEEN 11 PM AND MIDNIGHT. THE LINE WILL
CONTINUE TO MOVE EAST. SOME STORMS MAY BE SEVERE AND POSSIBLY
PRODUCE TORNADOES. A TORNADO WATCH IS IN EFFECT UNTIL 4 AM
SUNDAY WHICH INCLUDES ALL OF SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA FROM BAKER COUNTY WEST TO THE SUWANNEE VALLEY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY...

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING
AND EARLY AFTERNOON AS A STRONG COLD FRONT PUSHES ACROSS THE AREA.
STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE.

GUSTY WINDS OVER THE LAND MAY RESULT IN A LAKE WIND ADVISORY FOR
SUNDAY AFTERNOON INTO SUNDAY NIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR SUNDAY AFTERNOON THROUGH
MONDAY MORNING. A BRIEF PERIOD OF GALE FORCE GUSTS MAY BE POSSIBLE
OVER THE OFFSHORE WATERS SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR AREAS UNDER THE TORNADO
WATCH.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Feb 18, 10:43 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 PM EST SAT FEB 18 2012

GAZ134-150>152-190445-
BACON-BRANTLEY-PIERCE-WARE-
1043 PM EST SAT FEB 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...WESTERN PIERCE...SOUTHEASTERN BACON AND WESTERN BRANTLEY
COUNTIES FOR VALID UNTIL 1145 PM EST...

AT 1038 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A PROVEN RECORD OF PRODUCING SEVERE WEATHER
CENTERED 29 MILES WEST OF MILLWOOD...OR 6 MILES EAST OF
NASHVILLE...MOVING EAST AT 55 MPH. IF THIS STORM CONTINUES TO
MAINTAIN ITS CURRENT INTENSITY A SEVERE THUNDERSTORM OR TORNADO
WARNING MAY...REPEAT MAY...BECOME NECESSARY FOR PORTIONS OF
BACON...BRANTLEY...PIERCE AND WARE COUNTIES. THIS STORM IS MOVING
VERY QUICKLY AND PERSONS IN THESE COUNTIES SHOULD BEGIN TO MONITOR
WEATHER CONDITIONS AND TV WEATHER RADAR NOW AND BE READY TO ACT
SHOULD WARNINGS BECOME NECESSARY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3109 8213 3109 8262 3123 8270 3128 8270
      3129 8266 3128 8263 3141 8263 3152 8221
TIME...MOT...LOC 0338Z 265DEG 49KT 3119 8305

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 10:37 PM ESTTornado WarningJAXAtkinson, Clinch, Coffee38 min
Feb 18, 10:43 PM ESTSpecial Weather StatementJAXPierce62 min
Feb 18, 11:00 PM ESTTornado WarningJAXBacon, Brantley, Pierce, Ware45 min
Feb 19, 2:15 AM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more16 hr
Feb 19, 2:20 AM ESTSpecial Weather StatementJAXBrantley, Charlton, Ware40 min
Feb 19, 3:07 AM ESTSpecial Weather StatementJAXClinch, Echols38 min
Feb 19, 7:26 AM ESTSpecial Weather StatementJAXGlynn34 min
Feb 19, 2:19 PM ESTWind AdvisoryJAXCamden4 hr
Feb 19, 6:07 PM ESTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.